Integrability and Exact Solution for coupled BCS Systems Associated with su(4) Lie Algebra

Citation

Guan, X, Foerster, A, Links, J et al 2002, 'Integrability and Exact Solution for coupled BCS Systems Associated with su(4) Lie Algebra', Nuclear Physics B, vol. 642, pp. 501-514.

Year

2002

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  17 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers